# SDR AALA201506229010

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 17,095 hours, 14,030 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Frozen
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, FROZEN ROLLER BEARINGS, 2 AT FWD SERVICE DOOR EXTERNAL HANDLE BOX MECHANISM.  REMOVED, CLEANED & REINSTALLED 2 EACH ROLLER BEARINGS AT FWD SERVICE DOOR EXTERNAL HANDLE BOX MECHANISM IAW CMM 52-41-22.  OPERATIONAL CHECKED GOOD.
